Tri Adalean - Vitamins, Supplements and Nutrition - Forums and Community

Jump to content


About MPA

MPA is a site dedicated to the support or recovery of those suffering from eating disorders or body dysmorphic disorders. Please be sensitive to this fact when creating an account and contributing to the board.


Photo

Tri Adalean


  • Please log in to reply
No replies to this topic

#1 Alliveeverwanted

Alliveeverwanted

    Member

  • Members
  • PipPip
  • 45 posts

Posted 20 October 2013 - 11:29 AM

So . Trying TriAdalean. It wasn't that expensive and it was the last box on the shelf at Walmart so I figured why not.

I used to use adderall for weight loss & it worked really good. I'm hoping to have a similar kind of reaction with this, although I know nothing really compares to ADHD meds when it comes to weight loss ..

I've taken stacker 3 before and had an awful reaction to it- dizzy, nausea, vomiting, worst migraine of my life- but I took 2 at once & chased it with redbull so that might have been why. Still, I'm hoping to not have that type of reaction with this.

I decided to post about it because there's not a lot on the Internet about TriAdalean so I'm not really sure what to expect.

If you have tried it, please feel free to post your experiences with it.!


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users